Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 109, Issue 6  


On the Growth of the Number of Determinants with Restricted Entries
L. M. Arutyunyan
803
On Classes of Subcompact Spaces
V. I. Belugin, A. V. Osipov, E. G. Pytkeev
810
Uniqueness Criterion for the Solution of Boundary-Value Problems for the Abstract Euler–Poisson–Darboux Equation on a Finite Interval
A. V. Glushak
821
On the Approximation of Analytic Functions by Shifts of an Absolutely Convergent Dirichlet Series
M. Jasas, A. Laurinčikas, D. Šiaučiūnas
832
Cox Rings of Trinomial Hypersurfaces
O. K. Kruglov
842
On Harmonic Polynomials Invariant under Unitary Transformations
A. V. Loboda, B. M. Darinskii, D. V. Kozoriz
856
Endomorphism of Abelian Groups as Modules over Their Endomorphism Rings
O. V. Ljubimtsev
872
Asymptotics of the Head Wave in the Cauchy Problem for a Difference Scheme Corresponding to the Two-Dimensional Wave Equation with Localized Initial Data
S. A. Sergeev
884
Codazzi and Killing Tensors on a Complete Riemannian Manifold
S. E. Stepanov, I. I. Tsyganok
901
On Multipliers of Fourier Series in the Haar System
N. T. Tleukhanova, A. N. Bashirova
912
Projectively Invariant Subgroups of Abelian $p$-Groups
A. R. Chekhlov
921
Smooth Nonprojective Equivariant Completions of Affine Space
K. V. Shakhmatov
929

Brief Communications
On a Method for Studying the Asymptotics of Solutions of Odd-Order Differential Equations with Oscillating Coefficients
N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev
938
Refinement of the Asymptotics of the Number of Labeled Series-Parallel Graphs
V. A. Voblyi
944
Semiclassical Asymptotics for a Difference Schrödinger Equation with Two Coalescent Turning Points
A. A. Fedotov
948

Papers published in the English version of the journal
Locally Weak Version of the Contraction Mapping Principle
Priyam Chakraborty, Binayak S. Choudhury
859–866
Global Structure of Positive Solutions of Fourth-Order Problems with Clamped Beam Boundary Conditions
Dongliang Yan, Ruyun Ma, Liping Wei
962–970
Large Solutions to Elliptic Systems of $\infty$-Laplacian Equations
Jianduo Yu, Weifeng Wo
971–979
Brief Communications
Erratum to: Elementary Theory of the Alexander–Conway Polynomial
A. B. Sossinsky
995
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021